Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A countable self-injective ring is quasi-Frobenius


Author: John Lawrence
Journal: Proc. Amer. Math. Soc. 65 (1977), 217-220
MSC: Primary 16A52
DOI: https://doi.org/10.1090/S0002-9939-1977-0442025-3
Erratum: Proc. Amer. Math. Soc. 73 (1979), 140.
MathSciNet review: 0442025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A countable dimensional self-injective algebra is Artinian. There is an application to self-injective twisted group algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A52

Retrieve articles in all journals with MSC: 16A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0442025-3
Keywords: Injective ring, group algebra
Article copyright: © Copyright 1977 American Mathematical Society